# SDR SWAA2021050468288

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 15,607 hours, 7,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT LAV (FO'S SIDE); AFT LOWER DOOR FRAME POST HAS EVIDENCE OF CORROSION. (TRANSFERED FROM LP#1869821) / REMOVED CORROSION PER EA 21-125-01207 ENGINEERING WILL TRACK FOLLOW UP ACTIONS PER EA 21-125-01207-TLD SAM 326 A1201474
